# SDR HALA20230925209

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 45,861 hours, 7,246 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - INFO TO MAINTENANCE ; JUST PRIOR TO RECHING CRUISE AT DL400 GOT ECAM :AIR PACK2 OVHT COMPLETED ECAM ACTIONS ,CONTINUES OPS NORMAL. PERFORMED TSI PER TSM 21-53-00-810-842 FOUND CROSS THREADED LINE TO PACK2 OVHT SENSOR ,REPLACED SENSOR AND LINE PER AMM 21-53-24-400-801-A, OPS CHECK GOOD OK TO CONTINUE.
